Tünde Kovács
Tünde Kovács
science.unideb.hu üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On (a, b)-balancing numbers
T Kovács, K Liptai, P Olajos
Publicationes Mathematicae Debrecen 77 (3), 485-498, 2010
332010
Combinatorial numbers in binary recurrences
T Kovács
Periodica Mathematica Hungarica 58, 83-98, 2009
182009
Combinatorial Diophantine equations - the genus 1 case
T Kovács
Publicationes Mathematicae Debrecen 72, 243-255, 2008
92008
Almost fifth powers in arithmetic progression
L Hajdu, T Kovács
Journal of Number Theory 131 (10), 1912-1923, 2011
62011
Parallel LLL-reduction for bounding the integral solutions of elliptic Diophantine equations
L Hajdu, T Kovács
Mathematics of Computation 78 (266), 1201, 2010
52010
On some polynomial values of repdigit numbers
T Kovács, G Péter, N Varga
Periodica Mathematica Hungarica, 2012
32012
An Optimization Problem for Lattices
L Hajdu, T Kovács, A Pethő, M Pohst
Experimental Mathematics 22 (4), 443-455, 2013
2013
Combinatorial Diophantine equations
T Kovács
2011
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–8